Discussions that mention lyrica

Back Problems board


Hi Pepper, Shawley et al -

Thanks so much for writing - it really does make one feel better to know you're not alone. As far as pain meds, Shawley, I totally agree with you. When I was in the midst of the Neurontin/Darvocet/Percocet, etc., haze, I actually felt much worse mentally than I do now. I almost never got out of bed, and pretty much just existed. I stopped all that, and other than taking a Darvocet now and again when it gets really bad, I try to rely on the TENS unit rather than taking a bunch of meds. We tried Cymbalta (made me sick-sick after just 1 pill), and Lyrica (didn't help much, really). My big problem is the nerve pain - today it's just zinging down my leg and the left side of my calf is cramping like a bandit! But, any medication that stops the nerve pain turns me into a vegetable (one of those big cruciferous ones that give you gas!). I've made an appointment and am going to go talk to one of the trainers at the gym, and we're going to sit down and map out an exercise strategy that I'm going to stick with.

I know I'm very lucky, with wonderful children, a fantastic husband, and a step-grandbaby on the way. And to top it off, loving, supportive friends here on the board who will boost you up when you're down and kick your booty when you're slacking off. Thanks again everyone - my wish for you is a peaceful, pain-free day!

Mary
:wave: